MathSciNet Relay Station
MathSciNet bibliographic data
MR3004034 34A60 (34A08 34B10)
Cernea, Aurelian On a multi point boundary value problem for a fractional order differential inclusion. Arab J. Math. Sci. 19 (2013), no. 1, 73–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement